# SDR C2XA09CL107

- Difficulty date: August 26, 2009
- Submitted: August 27, 2009
- Operation: Air carrier
- Aircraft: N12172
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500864
- Aircraft time: 13,424 hours, 7,506 cycles
- System (JASC): 7600 · Engine Controls
- Part: Panel
- Part number: 14535059401
- Part serial: 14500862
- Condition: Faulty
- Location: Cockpit
- Part time: 13,424 hours, 7,506 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EWR FLT 2609 - THE CREW REPORTED ENGINE NR 1 DEFAULTS TO T/O THRUST.  THE AIRCRAFT DIVERTED INTO CLE AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE THRUST RATING PANEL.  OPERATIONAL CHECKS WERE GOOD.
